# SDR CA040226003

- Difficulty date: February 24, 2004
- Submitted: March 1, 2004
- Operation: General aviation
- Make and model: Cndair CL600*
- Engine: Lyc ALF502*
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Part number: 721428
- Part serial: 1681251
- Condition: Leaking
- Location: Lt Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) OIL NOTED LEAKING FROM LT ENGINE DRAIN MAST.  INTEGRATED DRIVE GENERATOR REMOVED AND ACCESSORY DRIVE GARLOCK SEAL AND IDG SHAFT O-RING REPLACED.  LEAK RETURNED AT DRAIN MAST TWO DAYS LATER.  IDG WAS REMOVED AND INSPECTED.  THE LEAK WAS DETERMINED TO ORIGINATE FROM THE INTEGRATED DRIVE GENERATOR CARBON SEAL. THIS IS AN ABNORMAL OCCURRENCE.  IDG REPLACED WITH SERVICEABLE UNIT.
